# SDR R61A201608080461

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 7,319 hours, 5,089 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW RECEIVED A LAVATORY SMOKE MESSAGE.  FOLLOWED QRH, FLIGHT ATTENDANTS CHECKED LAVATORYIES WITH NO EVIDENCE OF FIRE FOUND.
